Pendiente de publicar biografía


Publicaciones

2020

Artidiello, S; Cordero, A; Torregrosa, J R; Vassileva, M P

Generalized inverses estimations by means of iterative methods with memory Artículo de revista

Mathematics, 8 (1), 2020, (cited By 0).

Enlaces | BibTeX

2019

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P

Iterative methods with memory for solving systems of nonlinear equations using a second order approximation Artículo de revista

Mathematics, 7 (11), 2019, (cited By 4).

Enlaces | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P

Stability anomalies of some jacobian-free iterative methods of high order of convergence Artículo de revista

Axioms, 8 (2), 2019, (cited By 0).

Enlaces | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P

Bi-parametric Family of Methods with Memory Based of Ostrowski-Chun Method Artículo de revista

Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 11386 LNCS , pp. 208-215, 2019, (cited By 1).

Enlaces | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P

Multidimensional Real Dynamics for High-Order Processes Artículo de revista

Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 11386 LNCS , pp. 201-207, 2019, (cited By 0).

Enlaces | BibTeX

2017

Cordero, A; Torregrosa, J R; Vassileva, M P

A family of parametric schemes of arbitrary even order for solving nonlinear models: CMMSE2016 Artículo de revista

Journal of Mathematical Chemistry, 55 (7), pp. 1443-1460, 2017, (cited By 0).

Enlaces | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P

Multidimensional stability analysis of a family of biparametric iterative methods: CMMSE2016 Artículo de revista

Journal of Mathematical Chemistry, 55 (7), pp. 1461-1480, 2017, (cited By 4).

Enlaces | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P

Stability of a fourth order bi-parametric family of iterative methods Artículo de revista

Journal of Computational and Applied Mathematics, 312 , pp. 94-102, 2017, (cited By 3).

Enlaces | BibTeX

Artidiello, S; Cordero, A; Torregrosa, J R; Vassileva, M P

Design and multidimensional extension of iterative methods for solving nonlinear problems Artículo de revista

Applied Mathematics and Computation, 293 , pp. 194-203, 2017, (cited By 4).

Enlaces | BibTeX

Chicharro, F I; Cordero, A; Torregrosa, J R; Vassileva, M P

King-type derivative-free iterative families: Real and memory dynamics Artículo de revista

Complexity, 2017 , 2017, (cited By 6).

Enlaces | BibTeX

2016

Cordero, A; Torregrosa, J R; Vassileva, M P

Weighted Gaussian correction of Newton-type methods for solving nonlinear systems Artículo de revista

Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie, 59 (1), pp. 23-38, 2016, (cited By 1).

Enlaces | BibTeX

2015

Artidiello, S; Cordero, A; Torregrosa, J R; Vassileva, M P

Multidimensional generalization of iterative methods for solving nonlinear problems by means of weight-function procedure Artículo de revista

Applied Mathematics and Computation, 268 , pp. 1064-1071, 2015, (cited By 12).

Enlaces | BibTeX

Artidiello, S; Cordero, A; Torregrosa, J R; Vassileva, M P

Design of high-order iterative methods for nonlinear systems by using weight function procedure Artículo de revista

Abstract and Applied Analysis, 2015 , 2015, (cited By 5).

Enlaces | BibTeX

Artidiello, S; Cordero, A; Torregrosa, J R; Vassileva, M P

Two weighted eight-order classes of iterative root-finding methods Artículo de revista

International Journal of Computer Mathematics, 92 (9), pp. 1790-1805, 2015, (cited By 11).

Enlaces | BibTeX

2014

Cordero, A; Torregrosa, J R; Vassileva, M P

Some iterative methods for solving nonlinear matrix equations Artículo de revista

Civil-Comp Proceedings, 105 , 2014, (cited By 0).

Enlaces | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P

Solving nonlinear problems by Ostrowski–Chun type parametric families Artículo de revista

Journal of Mathematical Chemistry, 53 (1), pp. 430-449, 2014, (cited By 18).

Enlaces | BibTeX

Artidiello, S; Cordero, A; Torregrosa, J R; Vassileva, M P

Optimal high-order methods for solving nonlinear equations Artículo de revista

Journal of Applied Mathematics, 2014 , 2014, (cited By 6).

Enlaces | BibTeX

2013

Cordero, A; Torregrosa, J R; Vassileva, M P

New family of iterative methods with high order of convergence for solving nonlinear systems Artículo de revista

Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 8236 LNCS , pp. 222-230, 2013, (cited By 0).

Enlaces | BibTeX

Cordero, A; Torregrosa, J R; Vassileva, M P

Increasing the order of convergence of iterative schemes for solving nonlinear systems Artículo de revista

Journal of Computational and Applied Mathematics, 252 , pp. 86-94, 2013, (cited By 29).

Enlaces | BibTeX

Cordero, A; Maimó, J G; Torregrosa, J R; Vassileva, M P; Vindel, P

Chaos in King's iterative family Artículo de revista

Applied Mathematics Letters, 26 (8), pp. 842-848, 2013, (cited By 103).

Enlaces | BibTeX

2012

Cordero, A; Torregrosa, J R; Vassileva, M P

New predictor-corrector methods with high efficiency for solving nonlinear systems Artículo de revista

Journal of Applied Mathematics, 2012 , 2012, (cited By 0).

Enlaces | BibTeX

Cordero, A; Torregrosa, J R; Vassileva, M P

Pseudocomposition: A technique to design predictor-corrector methods for systems of nonlinear equations Artículo de revista

Applied Mathematics and Computation, 218 (23), pp. 11496-11504, 2012, (cited By 22).

Enlaces | BibTeX

Arroyo, V; Cordero, A; Torregrosa, J R; Vassileva, M P

Artificial satellites preliminary orbit determination by the modified high-order Gauss method Artículo de revista

International Journal of Computer Mathematics, 89 (3), pp. 347-356, 2012, (cited By 2).

Enlaces | BibTeX

2011

Cordero, A; Torregrosa, J R; Vassileva, M P

Three-step iterative methods with optimal eighth-order convergence Artículo de revista

Journal of Computational and Applied Mathematics, 235 (10), pp. 3189-3194, 2011, (cited By 54).

Enlaces | BibTeX

Cordero, A; Torregrosa, J R; Vassileva, M P

A family of modified Ostrowski's methods with optimal eighth order of convergence Artículo de revista

Applied Mathematics Letters, 24 (12), pp. 2082-2086, 2011, (cited By 21).

Enlaces | BibTeX

Congresos

Lo sentimos, no hay publicaciones que cumplan este criterio.